Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

On piecewise affine interval maps with countably many laps
Pages: 753 - 762, Issue 3, November 2011

doi:10.3934/dcds.2011.31.753      Abstract        References        Full text (370.6K)           Related Articles

Jozef Bobok - KM FSv ČVUT, Thákurova 7, 166 29 Praha 6, Czech Republic (email)
Martin Soukenka - KM FSv ČVUT, Thákurova 7, 166 29 Praha 6, Czech Republic (email)

1 J. Bobok and M. Soukenka, Irreducibility, infinite level sets and small entropy, to appear in Real Analysis Exchange, 36 (2011).
2 E. M. Coven and M. C. Hidalgo, On the topological entropy of transitive maps of the interval, Bull. Aust. Math. Soc., 44 (1991), 207-213.       
3 A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems," Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
4 M. Misiurewicz, Horseshoes for mappings of an interval, Bull. Acad. Pol. Sci., Sér. Sci. Math., 27 (1979), 167-169.
5 M. Misiurewicz and P. Raith, Strict inequalities for the entropy of transitive piecewise monotone maps, Discrete and Continuous Dynamical Systems, 13 (2005), 451-468.       
6 J. Milnor and W. Thurston, On iterated maps of the interval, in "Dynamical Systems" (College Park, MD, 1986-1987), Lecture Notes in Math., 1342, Springer, Berlin, (1988), 465-563.       
7 W. Parry, Symbolic dynamics and transformations of the unit interval, Trans. Amer. Math. Soc., 122 (1966), 368-378.       
8 P. Walters, "An Introduction to Ergodic Theory," Graduate Texts in Mathematics, 79, Springer-Verlag, New York-Berlin, 1982.       

Go to top